# SDR UIEA2018070301322

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,185 hours, 15,377 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: S332T00435
- Part serial: 1119
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG OIL PRESS. ACCOMPLISHED FIM TASK 79-33 FT 803. REMOVED AND REPLACED LOW OIL PRESSURE SWITCH IAW AMM 79-33-01. NO LEAKS DETECTED. OPS CHECK GOOD.
